Thunderstorm Wind, Lincoln
- When
- June 30, 4:15 PM CST
- Where
- Lincoln County, Countywide
- Property damage
- $1,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.533, -90.500
A few trees were blown down in portions of the county.
2 thunderstorm wind, 1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 30, 1:20 PM CST, 2 hours 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 220 PM CDT SAT JUN 30 2001 MODELS ARE NOT IN TOO BAD OF AGREEMENT TODAY WITH REGARD TO EVOLUTION OF PATTERN ACROSS REGION. APPEARS AS THOUGH UPPER LOW CURRENTLY TO OUR NW WILL WEAKEN AND GRADUALLY DROP SW NEXT 36 HOURS...EVENTUALLY BECOMING ABSORBED INTO SYSTEM OVER NORTHERN GULF. HENCE THIS SYSTEM WILL GRADUALLY BECOME LESS OF AN INFLUENCE ON OUR WEATHER NEXT FEW DAYS. FOR TONIGHT UPPER LOW WILL BE CLOSER TO FORECAST AREA THAN LAST NIGHT...LOCATED OVER CENTRAL AR BY MIDNIGHT. CONVECTION PERSISTED ALL NIGHT LAST NIGHT NEAR THIS SYSTEM. WITH ISENTROPIC UPGLIDE FORECAST ON 305K AND 310K SURFACES ACROSS FORECAST AREA TONIGHT... WILL NOT TRY TO LIMIT CONVECTION TO ONLY THE EVENING HOURS. WILL TAPER POPS FROM HIGH CHANCE W TO SLIGHT CHANCE SE. ALTHOUGH UPPER LOW WILL BE WEAKENING ON SUNDAY...RESIDUAL OUTFLOW BOUNDARIES... HEATING...AND MOIST/UNSTABLE AIR SHOULD RESULT IN SCATTERED CONVECTION ONCE AGAIN. BY MONDAY...A WEAKENING SURFACE BOUNDARY WILL DROP INTO FORECAST AREA PROVIDING FOCUS FOR CONVECTION. APPEARS AS THOUGH BEST MOISTURE/INSTABILITY WILL BE OVER CENTRAL AND SOUTHERN AREAS SO WILL CARRY HIGHEST POPS...HIGH CHANCE...THERE. AS FAR AS TEMPERATURES...MAV AND FWC IN AGREEMENT AND LOOK GOOD THROUGH THE PERIOD WITH HIGHS NEAR 90 AND LOWS AROUND 70. IN THE EXTENDED...BOUNDARY MOVING INTO THE AREA DISSIPATES BY TUESDAY WITH DIURNAL CONVECTION THE RULE FROM THEN INTO WEDNESDAY. MRF/UKMET AGREE ON BRINGING A MUCH STRONGER FRONT INTO THE FORECAST AREA THURSDAY WITH A BETTER RISK OF CONVECTION...FOLLOWED BY DRIER WEATHER FRIDAY AND SATURDAY. CANADIAN/NOGAPS NOT QUITE AS AGGRESSIVE WITH THIS SCENARIO...BUT MRF/UKMET SEEM TO HAVE BEEN PERFORMING WELL AND PATTERN OF STRONGER FRONTAL PASSAGES HAS BEEN THE RULE THIS SUMMER. FOR NOW WILL FOLLOW NCEP SOLUTION OF GENERALLY ACCEPTING MRF/UKMET...ONLY A LITTLE SLOWER WITH FRONTAL MOVEMENT. PRELIM NUMBERS... JAN 069/090 070/091 071 3424 MEI 069/090 070/091 070 3424 08
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 011200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 210 PM CDT SAT JUN 30 2001 ...THUNDERSTORMS... THUNDERSTORMS ARE EXPECTED OVER EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND PORTIONS OF CENTRAL AND SOUTHERN MISSISSIPPI THROUGH THE EARLY EVENING HOURS. ALTHOUGH NO SEVERE WEATHER IS ANTICIPATED...STORMS HAVE THE POTENTIAL OF PRODUCING PEA SIZE HAIL...WINDS UP TO 40 MPH...HEAVY RAINFALL...AND FREQUENT LIGHTNING. SHOWERS AND THUNDERSTORMS SHOULD BEGIN WEAKENING SHORTLY AFTER SUNSET...WITH THE LOSS OF DAYTIME HEATING. THOSE INVOLVED IN OUTDOOR ACTIVITIES SHOULD KEEP IN MIND THUNDERSTORMS DEVELOP QUICKLY IN THE SUMMERTIME...AND IF LIGHTNING IS SEEN OR THUNDER IS HEARD...TO TAKE SHELTER IMMEDIATELY. ...FLOODING... WIDESPREAD FLOODING IS NOT EXPECTED. HOWEVER...THUNDERSTORMS THAT DO DEVELOP...WILL PRODUCE RAINFALL RATES NEAR OR ABOVE ONE INCH PER HOUR. THIS WILL PRODUCE PONDING OF WATER ON ROADS...URBAN AREAS...AND LOW SPOTS. DO NOT DRIVE INTO AREAS WHERE THE ROAD CAN NOT BE SEEN AS IT IS VERY DIFFICULT TO DETERMINE THE DEPTH OF THE WATER. MOST VEHICLES BECOME BUOYANT IN ONLY 18 TO 24 INCHES OF STANDING WATER. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The national radar mosaic for the moment the first event began.
2 thunderstorm wind, 1 hail. Local standard time, as filed.
A few trees were blown down in portions of the county.
A few large trees were blown down near the south end of the reservoir.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2001Every state in 2001This day in weather historyWarnings in Mississippi, June 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5250763, 5250764, 5250765.